# SDR SWAA2024103041517

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LOCATED BS 312 LBL 54 WL 208.1 AT FWD GALLEY AREA 2024-593146<[01] REPLACED PLATE LOCATED BS312 LBL54 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 DUE NOT FOUND AN ALLOWABLE DAMAGE APPLICABLE TO THIS PART IN B737-700 SRM 53-30-51-1A-1 TAKEN MEASURES OF CORROSION: L: 0.725'; W: 0.597'. TOOL USED CALIPER P/N 500-197-30; S/N B20189527; DUE DATE 28/JAN/25;[02] CORRECTED STEP 1 REPLACED PLATE LOCATED BS312 LBL54 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 DUE NOT FOUND AN ALLOWABLE DAMAGE APPLICABLE TO THIS PART IN B737-700 SRM 53-30-51-1A-1 TAKEN MEASURES OF CORROSION: L: 0.725'; W: 0.597'. TOOL USED CALIPER P/N 500-197-30; S/N B20189527; DUE DATE 28/JAN/25 FOR INSTALLATION PURPOSE SEE THE FAULT ID TTG8Q00W1VTL;[03] REPLACED PLATE LOCATED BS312 LBL54 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 DUE NOT FOUND AN ALLOWABLE DAMAGE APPLICABLE TO THIS PART IN B737-700 SRM 53-30-51-1A-1 TAKEN MEASURES OF CORROSION: L: 0.725'; W: 0.597'. TOOL USED CALIPER P/N 500-197-30; S/N B20189527; DUE DATE 28/JAN/25 FOR INSTALLATION PURPOSE SEE THE FAULT ID TTG8Q00W1VTL
